# SDR QXEA200602574

- Difficulty date: September 19, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,389 hours, 8,987 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: W-F Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - FORWARD AREA OF LOWER WING TO FUSELAGE FAIRING HAS SIGNS OF CORROSION AT ATTACH POINTS, PANEL 191AB.  REPAIRED IAW SRM 51-21-06.
